# SDR AWXA200700580

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 31,039 hours, 12,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH AISLE LIGHT AT SEAT ROW 12 HAS A BROKEN WIRE.  REPAIRED AND OPERATIONAL CHECKED EMERGENCY ESCAPE PATH AISLE LIGHT AT SEAT ROW 12 IAW AIRBUS ESPM 20-48-14 AND A319 AMM 33-50-00.
